# SDR MASA2011011201659

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 13,407 hours, 11,020 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S724510P
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR EXIT SIGN NOT LEGIBLE.  MX REMOVED AND REPLACED MAIN ENTRY DOOR EXIT SIGN, NO FURTHER DEFECTS FOUND AT THIS TIME.
